# SDR ASAA2022100540162

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 2,621 hours, 781 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Bracket
- Condition: Loose
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O.'S FMC METAL BRACKET/HANDLE IS LOOSE. GROUNDED - YES. ON DEFERRAL.
